Does anyone have experience with this. Here is the background info.
A few months ago while on gabapatin (sp) I was having a very hard time starting a stream and keeping it going. We stopped the gab. and started lyrica, it seemed to get better. We did this because i thought it was the medication, a month later my pcm tells me he never thought it was the medication but didnt tell me what he thought it was. So it is better for a while and all is good.
I have recently started having the same problem again. They tested me for UTI today and everything was clear. I'm having all kinds of pain in my pelvic area as well as my stomach. I don't know if the pain and peeing issues are part of the stomach hurting issues or my back problems. There are additional things going on but they are a litle tmi so I will leave that out for now. If anyone thinks they can relate and wants to know the extras I will post them if asked
They are doing an abdominal CT on Friday to try to find out what is going on and waiting on blood results. In the mean time if it gets worse with fever or vomiting I'm supposed to go to the ER.
But what I was wondering was has anyone had this problem with peeing. My pcm told me it was most likely a UTI or an issue with my back. So now that we have ruled out bladder infection I'm just stuck here wondering what is going on, and trying to see if any of this seems familiar to anyone.
I know no one is a Drband can tell me what it is, I'm just looking for general ideas or experiences.